IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

*** The workshop was planned to be held at the on-site and virtual. However, due to the spread of COVID-19, we decided to hold virtually. ***





Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Hiroyuki Osaki (Kwansei Gakuin Univ.)
Vice Chair Rei Atarashi (IIJ), Toru Kondo (Hiroshima Univ.), Hiroshi Yamamoto (Ritsumeikan Univ.)
Secretary Yusuke Sakumoto (Kwansei Gakuin Univ.), Yuichiro Hei (KDDI Research), Toshiki Watanabe (NEC)
Assistant Kenji Ohira (Osaka Univ.), Daiki Nobayashi (Kyushu Inst. of Tech.), Ryohei Banno (Kogakuin Univ.)

Technical Committee on Social Implications of Technology and Information Ethics (SITE) [schedule] [select]
Chair Masaru Ogawa (Kobe Gakuin Univ.)
Vice Chair Takushi Otani (Kibi International Univ.), Takeo Tatsumi (Open Univ. of Japan)
Secretary Hisanori Kato (KDDI Research), Nobuyuki Yoshinaga (Yamaguchi Pref Univ.)
Assistant Daisuke Suzuki (Hokuriku Univ.), Hideyuki Fujii (NRI-Secure)

Special Interest Group on Internet and Operation Technology (IPSJ-IOT) [schedule] [select]

Conference Date Mon, Mar 1, 2021 09:50 - 18:00
Tue, Mar 2, 2021 09:30 - 17:20
Topics  
Conference Place Online Presentation 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on SITE, IA.

Mon, Mar 1 AM 
09:50 - 09:55
  09:50-09:55 Opening Address ( 5 min. )
Mon, Mar 1 AM  IOT1
09:55 - 10:45
(1) 09:55-10:20  
(2) 10:20-10:45  
  10:45-10:55 Break ( 10 min. )
Mon, Mar 1 AM 
10:55 - 12:10
(3)
SITE
10:55-11:20 A Study of application areas for smart contract using blockchain SITE2020-39 IA2020-35 Yusuke Kaneko (JRI), Shigeyuki Azuchi (chaintope), Hitoshi Okada (NII), Shigeichiro Yamasaki (KINDAI Univ.)
(4)
SITE
11:20-11:45 Report on Blockchain Adoption in Securities
-- Study About Blockchain System for Corporate Bonds Under Japanese Law --
SITE2020-40 IA2020-36
Kohei Ichihara (SMFG)
(5)
IA
11:45-12:10 Impact of saving attack on blockchain consensus SITE2020-41 IA2020-37 Kai Otsuki (TIT), Ryuya Nakamura (LayerX), Kazuyuki shudo (TIT)
  12:10-13:30 Break ( 80 min. )
Mon, Mar 1 PM  IA1
13:30 - 15:10
(6)
IA
13:30-13:55 Experimental Evaluation of Data Collection using 920 MHz LoRa for Multiple Running Vehicles in Urban Area SITE2020-42 IA2020-38 Yasufumi Niwa, Kazuma Nakahara, Daiki Nobayashi, Kazuya Tsukamoto, Takeshi Ikenaga (KIT)
(7)
IA
13:55-14:20 Vehicle Management Application using Driving and Location Data for Running Vehicles SITE2020-43 IA2020-39 Kazuma Nakahara, Yasuhumi Niwa, Daiki Nobayashi, Kazuya Tsukamoto, Takeshi Ikenaga (KIT)
(8)
IA
14:20-14:45 Performance Evaluation among Different LPWA Standards for Data Collection of Running Vehicles SITE2020-44 IA2020-40 Daiki Nobayashi, Kazuma Nakahara, Yasufumi Niwa, Kazuya Tsukamoto, Takeshi Ikenaga (Kyutech)
(9)
IA
14:45-15:10 Measuring Quality of Internet Access for Real-time Audio Communications SITE2020-45 IA2020-41 Ryo Nakamura, Yohei Kuga, Kazuya Okada (Univ of Tokyo)
Mon, Mar 1 PM  IOT2
13:30 - 15:10
(10) 13:30-13:55  
(11) 13:55-14:20  
(12) 14:20-14:45  
(13) 14:45-15:10  
  15:10-15:20 Break ( 10 min. )
Mon, Mar 1 PM  IOT3
15:20 - 17:00
(14) 15:20-15:45  
(15) 15:45-16:10  
(16) 16:10-16:35  
(17) 16:35-17:00  
  17:00-17:10 Break ( 10 min. )
Mon, Mar 1 PM  Invited Talk
17:10 - 18:00
(18) 17:10-18:00  
Tue, Mar 2 AM  IA2
09:30 - 11:10
(19)
IA
09:30-09:55 Evaluation of Processing Delay Time in IoT Data Distribution Method Appling Table-based Access Control List SITE2020-46 IA2020-42 Masaki Yoshii, Ryohei Banno, Osamu Mizuno (Kogakuin Univ.)
(20)
IA
09:55-10:20 MQTT-SN Acceleration using P4 SITE2020-47 IA2020-43 Koki Osawa (Kogakuin Univ.), Tomoya Hibi (NTT), Ryohei Banno (Kogakuin Univ.)
(21)
IA
10:20-10:45 Design and Evaluation of Cloud-based Load Distribution Model in Information-Centric Networking based Wireless Sensor Networks SITE2020-48 IA2020-44 Eishin Nagaoka, Ayumu Yamaguchi, Masaki Yoshii, Osamu Mizuno (Kogakuin Univ.)
(22)
IA
10:45-11:10 Broadcasts with Tree Selection on an Overlay Network SITE2020-49 IA2020-45 Takeshi Kaneko, Kazuyuki Shudo (TokyoTech)
  11:10-11:20 Break ( 10 min. )
Tue, Mar 2 AM 
11:20 - 12:10
(23)
SITE
11:20-11:45 AntiSurvivalism SITE2020-50 IA2020-46 Sachio Horie (NU)
(24)
SITE
11:45-12:10 Fostering lesson design on information morality using the Common Education Program
-- Lesson practice on workshop design and comprehensive learning period --
SITE2020-51 IA2020-47
Yohei Okibayashi, Masako Takahashi, Mayumi Fujikami, Shigeki Ahama, Yoshihisa Okamura (YU)
  12:10-13:30 Break ( 80 min. )
Tue, Mar 2 PM  IOT4
13:30 - 14:45
(25) 13:30-13:55  
(26) 13:55-14:20  
(27) 14:20-14:45  
Tue, Mar 2 PM  SITE・IA2
13:30 - 15:10
(28)
IA
13:30-13:55 User-Centric Capability Based Authorization and Access Control in Home Network SITE2020-52 IA2020-48 Naoki Matsumoto, Daisuke Kotani, Yasuo Okabe (Kyoto Univ.)
(29)
IA
13:55-14:20 Mutual Secrecy of Attributes and Authorization Policies in Identity Federation SITE2020-53 IA2020-49 Satsuki Nishioka, Yasuo Okabe (Kyoto Univ.)
(30)
SITE
14:20-14:45 Report on the International Policy Trends Survey on Data Protection
-- Analysis of the Draft Modification to the HIPAA Privacy Rule --
SITE2020-54 IA2020-50
Naonori Kato (KDDI Research/RIKEN), Masatomo Suzuki (Niigata Univ./RIKEN), Yosuke Murakami, Katsutoshi Hanahara (KDDI Research)
(31)
SITE
14:45-15:10 The Consideration of the structural requirement of the targeted data for protection in the description of the attorney-client privilege SITE2020-55 IA2020-51 Hiroshi Kitamura (Setsunan Univ.)
  15:10-15:20 Break ( 10 min. )
Tue, Mar 2 PM  IOT5
15:20 - 17:00
(32) 15:20-15:45  
(33) 15:45-16:10  
(34) 16:10-16:35  
(35) 16:35-17:00  
Tue, Mar 2 PM  Closing
17:00 - 17:20
  17:00-17:05 IA Student Award ( 5 min. )
  17:05-17:20 Closing Address ( 15 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 
SITE Technical Committee on Social Implications of Technology and Information Ethics (SITE)   [Latest Schedule]
Contact Address  
IPSJ-IOT Special Interest Group on Internet and Operation Technology (IPSJ-IOT)   [Latest Schedule]
Contact Address  


Last modified: 2021-02-25 18:26:33


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SITE Schedule Page]   /   [Return to IA Schedule Page]   /   [Return to IPSJ-IOT Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan